# SDR 2A6D20220208002

- Difficulty date: February 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N491LG
- Make and model: Snias AS350B3
- Aircraft serial: 8553
- Aircraft time: 1,097 hours, 5,466 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 1,097 hours, 5,466 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin Panel
- Part number: 350A21123921
- Part serial: NA
- Condition: Dented
- Location: Zone 200
- Part time: 1,097 hours, 5,466 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO ENGINE DECK. THE DAMAGE IS LOCATED AT STA 4387 WL 1780 RBL 254. AND MEASURES APPROXIMATELY 0.048” IN DEPTH AND 1.4” IN DIAMETER.
